# SDR USAA2009040390789

- Difficulty date: February 20, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 48,365 hours, 19,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N51361
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C1 - MAJOR REPAIR - CORROSION ON INTERCOSTAL AT BS 684, WL 208, LBL 45.  REPLACED INTERCOSTAL AT BS 684, WL 208, LBL 45 IAW B757 SRM 51-40-02.
